# SDR UIEA2021032600720

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,541 hours, 12,378 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Nr 1 Fire Det
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT TWO STATUS MESSAGES, 1 LEFT ENGINE FIRE DET, LEFT FUEL QUANTITY. ( PERFORMED OPS TEST OF ENGINE FIRE LOOPS PER AMM 26-11-00. OPS CHECK GOOD AT THIS TIME. )
